# SDR DALA1016750618

- Difficulty date: June 13, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 76,089 hours, 37,849 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1640 GOUGES ON FRAME L4.  REPAIRED IN IAW WITH ERA 482433-14 (DL757101871).
